MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-10
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on historical data, possible causes include cause traced to component failure, as expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the videoscope exhibited damage at the distal end, the rubber sheath was torn.The event occurred during reprocessing.There were no reports of patient involvement.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23835314
Report Number9610595-2025-40458
Device Sequence Number5094058
Product Code GCJ
UDI-Device Identifier04953170310386
UDI-Public04953170310386
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-S190-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown